Dactylomys I. Geoffroy 1838

Wilson, Don E. & Reeder, DeeAnn, 2005, Order Rodentia - Family Echimyidae, Mammal Species of the World: a Taxonomic and Geographic Reference (3 rd Edition), Volume 2, Baltimore: The Johns Hopkins University Press, pp. 1575-1592 : 1575

publication ID

https://doi.org/10.5281/zenodo.7316535

DOI

https://doi.org/10.5281/zenodo.11347462

persistent identifier

https://treatment.plazi.org/id/C1568395-0C6B-29E5-9907-5EF561A5B311

treatment provided by

Guido (2022-12-13 04:19:20, last updated 2024-11-29 09:14:10)

scientific name

Dactylomys I. Geoffroy 1838
status

 

Allen, J. A. 1900. Description of new American marsupials. Bulletin of the American Museum of Natural History, 13: 191 - 199.

Kingdom

Animalia

Phylum

Chordata

Class

Mammalia

Order

Rodentia

Family

Echimyidae

SubFamily

Dactylomyinae